# SDR DL738030890

- Difficulty date: September 30, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 9,802 hours, 4,624 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32128
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED BY FOD NEAR FS 500D AND STRINGER 18L.  THE DAMAGE WAS REMOVED WITH A 11 X 9 INCH CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER ER/A 087371-14, REV A.
